MathSciNet Relay Station
MathSciNet bibliographic data
MR2034117 (2004m:42029) 42C05 (35C20 35Q15 39A11)
Damelin, S. B. Asymptotics of recurrence coefficients for orthonormal polynomials on the line—Magnus's method revisited. Math. Comp. 73 (2004), no. 245, 191–209 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement